4 doctors weighed in:

What are the effects of a paracetamol overdose?

4 doctors weighed in
Dr. Masoud Sadighpour
Internal Medicine
1 doctor agrees

In brief: Paracetamol

Is known as tylenol or acetaminophen.
The overdose can cause liver damage.

In brief: Paracetamol

Is known as tylenol or acetaminophen.
The overdose can cause liver damage.
Dr. Masoud Sadighpour
Dr. Masoud Sadighpour
Thank
Dr. Jonathan Leibowitz
Internal Medicine
1 doctor agrees

In brief: Death

Paracetemol is in essence a form of tylenol (acetaminophen) sold outside the us.
Overdose leads to rapid liver failure and death. I dont suggest doing it.

In brief: Death

Paracetemol is in essence a form of tylenol (acetaminophen) sold outside the us.
Overdose leads to rapid liver failure and death. I dont suggest doing it.
Dr. Jonathan Leibowitz
Dr. Jonathan Leibowitz
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors